# SDR WRLA2009118

- Difficulty date: May 6, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N139WA
- Make and model: Doug DC-10-30
- Aircraft serial: 46583
- Engine: Ge CF650C2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

EDDP-KBWI ON LANDING AIRCRAFT BOUNCED A BIT ON BOTH MAINS AND BECAME SLIGHTLY AIRBORNE AGAIN AT WHICH TIME, THE GROUND SPOILERS DEPLOYED CAUSING A RAPID DESCENT AND SUBSEQUENT HARD IMPACT, WHICH CAUSED ANOTHER TRIP INTO THE AIR.  AT SOME POINT THE SPOILERS CYCLED AGAIN AND SOME TIME AROUND THE SECOND BOUNCE, THE NOSE ROSE RAPIDLY, WITH FULL DOWN ELEVATOR, FOLLOWED BY THE OPPOSITE EFFECT ON THE NEXT BOUNCE WITH FULL UP ELEVATOR.  THE REST OF THE GO AROUND WAS SUCCESSFUL, AND FLEW NORMALLY.  HYDRAULIC SYSTEM LOST ALL FLUID, ALL 3 NAVIGATION SYSTEMS FAILED, BOTH ATTITUDE GYROS FAILED ALONG WITH BOTH HSI, SMOKE WAS REPORTED BUT NO FIRE.  CORRECTIVE ACTION:  OPEN.
